# SDR AALA202507144956

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 75,458 hours, 35,583 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001147
- Condition: Sparks
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT BURNING SMELL AND VISIBLE SPARK FROM FORWARD GALLEY COFFEE MAKER #2. MAINTENANCE VERIFIED CM FAULTY AND REPLACED.
